I understand the dosage and the length of time on the drug plays a part in the withdrawal process. I was on Lexapro for less than two years...one of those years only 5mgs. However I am experiencing severe brain zaps and an unrelenting headache daily and I have been totally off the drug for almost two weeks after a four month wean.
That being said, I have a friend who took three Cymbalta pills, couldn't stand the side effects so she stopped taking them and she is going through the same thing I am.
I guess the only answer is, know all the facts before starting these kinds of meds and understand you might suffer disturbing withdrawal symptoms if you don't want to, or can't take them forever. I had to stop because it ruined my vision...permanently. This, however, is a rare side effect of the drug.
Good Morning Joy,
I was on Cymbalta for over a year and did a slow wean off without any brain zaps. I did feel nasty for a bit and had a headache with some dizziness but not brain zaps.
I agree it depends on each person and what other meds you may be on at the same time.
I get the brain zaps regularly and I am well medicated. I absolutely hate it and wish I knew how to make it stop-
Hang in there,